# SDR DALA2020010300034

- Difficulty date: January 3, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 79,384 hours, 14,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO CRACKS BETWEEN WL159.00 AND WL185.00 AT LH VERTICAL AS MARKED,LENGTH:10MM,5MM C/A NOSE WHEEL WELL LH VERTICAL STIFFENER BETWEEN WL159.00 AND WL 185.00 CRACKED AREA REPAIRED REFER TO A.A WORKCARD:5312-01185- 02A FOR WORK DETAILS. (1429020)
